# SDR MVH0064233

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 6720 · Tail Rotor Control System
- Part: Lobe
- Part number: 360A33107001
- Condition: Worn
- Location: Pitch Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOBES WORN ON TAIL ROTOR PITCH.
